Alert archive / Indiana / Small Craft Advisories in 2011
Small Craft Advisory 41, NWS Northern Indiana
NWS Northern Indiana issued this small craft advisory at Aug 2, 2011, 4:37 AM EDT. It took effect at Aug 2, 2011, 12:00 PM EDT. It was in force for 40 hr.
The area
The counties it named.
The facts
- Issued
- Aug 2, 2011, 4:37 AM EDT (08:37 UTC)
- In effect from
- Aug 2, 2011, 12:00 PM EDT
- Expired
- Aug 4, 2011, 4:00 AM EDT
- In force
- 40 hr
- Issued by
- NWS Northern Indiana
The text
As transmitted, in the capitals the NWS used until 2016.
104 WHUS73 KIWX 020837 MWWIWX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE NORTHERN INDIANA 437 AM EDT TUE AUG 2 2011 LMZ043-046-021645- /O.NEW.KIWX.SC.Y.0041.110802T1600Z-110804T0000Z/ NEW BUFFALO MI TO ST JOSEPH MI-MICHIGAN CITY IN TO NEW BUFFALO MI- 437 AM EDT TUE AUG 2 2011 ...SMALL CRAFT ADVISORY IN EFFECT FROM NOON TODAY TO 8 PM EDT WEDNESDAY... THE NATIONAL WEATHER SERVICE IN NORTHERN INDIANA HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT FROM NOON TODAY TO 8 PM EDT WEDNESDAY. * WINDS: SOUTHWEST 10 TO 20 KNOTS...GUSTS TO 25 KNOTS THIS AFTERNOON. WINDS SHIFTING TO THE NORTHWEST BY LATE TONIGHT UP TO 15 KNOTS...AND CONTINUING WEDNESDAY. * WAVES: UP TO 4 FEET THIS AFTERNOON AND TONIGHT. 3 TO 6 FEET WEDNESDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT SUSTAINED WINDS OR FREQUENT GUSTS OF 22 TO 33 KNOTS ARE LIKELY...AND/OR WAVES GREATER THAN 4 FEET ARE EXPECTED. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR UPDATES...OR CHECK OUR WEB SITE AT WEATHER.GOV/IWX/?N=MARINE
7 follow-up statements
232 WHUS73 KIWX 021412 MWWIWX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE NORTHERN INDIANA 1012 AM EDT TUE AUG 2 2011 LMZ043-046-022200- /O.CON.KIWX.SC.Y.0041.110802T1600Z-110804T0000Z/ NEW BUFFALO MI TO ST JOSEPH MI-MICHIGAN CITY IN TO NEW BUFFALO MI- 1012 AM EDT TUE AUG 2 2011 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 8 PM EDT WEDNESDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 8 PM EDT WEDNESDAY. * WINDS: SOUTHWEST 10 TO 20 KNOTS...SHIFTING TO THE NORTHWEST LATE TONIGHT UP TO 15 KNOTS...AND CONTINUING WEDNESDAY. * WAVES: UP TO 4 FEET THIS AFTERNOON AND TONIGHT. 3 TO 6 FEET WEDNESDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT SUSTAINED WINDS OR FREQUENT GUSTS OF 22 TO 33 KNOTS ARE LIKELY...AND/OR WAVES GREATER THAN 4 FEET ARE EXPECTED. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR UPDATES...OR CHECK OUR WEB SITE AT WEATHER.GOV/IWX/?N=MARINE
741 WHUS73 KIWX 021900 MWWIWX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE NORTHERN INDIANA 300 PM EDT TUE AUG 2 2011 LMZ043-046-030400- /O.CON.KIWX.SC.Y.0041.000000T0000Z-110804T0000Z/ NEW BUFFALO MI TO ST JOSEPH MI-MICHIGAN CITY IN TO NEW BUFFALO MI- 300 PM EDT TUE AUG 2 2011 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 8 PM EDT WEDNESDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 8 PM EDT WEDNESDAY. * WINDS: SOUTHWEST 10 TO 20 KNOTS...SHIFTING TO THE NORTHWEST LATE TONIGHT UP TO 15 KNOTS...AND CONTINUING WEDNESDAY. * WAVES: UP TO 4 FEET THIS AFTERNOON AND TONIGHT. 3 TO 6 FEET WEDNESDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT SUSTAINED WINDS OR FREQUENT GUSTS OF 22 TO 33 KNOTS ARE LIKELY...AND/OR WAVES GREATER THAN 4 FEET ARE EXPECTED. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR UPDATES...OR CHECK OUR WEB SITE AT WEATHER.GOV/IWX/?N=MARINE
019 WHUS73 KIWX 030306 MWWIWX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE NORTHERN INDIANA 1106 PM EDT TUE AUG 2 2011 LMZ043-046-031115- /O.CON.KIWX.SC.Y.0041.000000T0000Z-110804T0000Z/ NEW BUFFALO MI TO ST JOSEPH MI-MICHIGAN CITY IN TO NEW BUFFALO MI- 1106 PM EDT TUE AUG 2 2011 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 8 PM EDT WEDNESDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 8 PM EDT WEDNESDAY. * WINDS: BECOMING NORTHWEST AND INCREASING TO 15 TO 20 KNOTS. * WAVES: 1 TO 3 FEET EARLY TONIGHT...INCREASING TO 3 TO 7 FEET WEDNESDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT SUSTAINED WINDS OR FREQUENT GUSTS OF 22 TO 33 KNOTS ARE LIKELY...AND/OR WAVES GREATER THAN 4 FEET ARE EXPECTED. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR UPDATES...OR CHECK OUR WEB SITE AT WEATHER.GOV/IWX/?N=MARINE
672 WHUS73 KIWX 030814 MWWIWX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE NORTHERN INDIANA 414 AM EDT WED AUG 3 2011 LMZ043-046-031615- /O.EXT.KIWX.SC.Y.0041.000000T0000Z-110804T0800Z/ NEW BUFFALO MI TO ST JOSEPH MI-MICHIGAN CITY IN TO NEW BUFFALO MI- 414 AM EDT WED AUG 3 2011 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 4 AM EDT THURSDAY... THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 4 AM EDT THURSDAY. * WINDS: NORTH TODAY TO 20 KNOTS. VEERING NORTHEAST TO 15 KNOTS TONIGHT. * WAVES: BUILDING TO 3 TO 7 FEET TODAY. GRADUALLY SUBSIDING TO 4 FEET OR LESS BY DAYBREAK THURSDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT SUSTAINED WINDS OR FREQUENT GUSTS OF 22 TO 33 KNOTS ARE LIKELY...AND/OR WAVES GREATER THAN 4 FEET ARE EXPECTED. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR UPDATES...OR CHECK OUR WEB SITE AT WEATHER.GOV/IWX/?N=MARINE
936 WHUS73 KIWX 031435 MWWIWX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE NORTHERN INDIANA 1035 AM EDT WED AUG 3 2011 LMZ043-046-032200- /O.CON.KIWX.SC.Y.0041.000000T0000Z-110804T0800Z/ NEW BUFFALO MI TO ST JOSEPH MI-MICHIGAN CITY IN TO NEW BUFFALO MI- 1035 AM EDT WED AUG 3 2011 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 AM EDT THURSDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 AM EDT THURSDAY. * WINDS: NORTH 15 TO 20 KNOTS TODAY. VEERING NORTHEAST 5 TO 15 KNOTS TONIGHT. * WAVES: BUILDING TO 3 TO 7 FEET TODAY. GRADUALLY SUBSIDING TO 4 FEET OR LESS BY DAYBREAK THURSDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT SUSTAINED WINDS OR FREQUENT GUSTS OF 22 TO 33 KNOTS ARE LIKELY...AND/OR WAVES GREATER THAN 4 FEET ARE EXPECTED. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR UPDATES...OR CHECK OUR WEB SITE AT WEATHER.GOV/IWX/?N=MARINE
457 WHUS73 KIWX 031910 MWWIWX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE NORTHERN INDIANA 310 PM EDT WED AUG 3 2011 LMZ043-046-040315- /O.CON.KIWX.SC.Y.0041.000000T0000Z-110804T0800Z/ NEW BUFFALO MI TO ST JOSEPH MI-MICHIGAN CITY IN TO NEW BUFFALO MI- 310 PM EDT WED AUG 3 2011 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 AM EDT THURSDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 AM EDT THURSDAY. * WINDS: NORTH 15 TO 20 KNOTS TODAY. VEERING NORTHEAST 5 TO 15 KNOTS TONIGHT. * WAVES: BUILDING TO 3 TO 7 FEET TODAY. GRADUALLY SUBSIDING TO 4 FEET OR LESS BY DAYBREAK THURSDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT SUSTAINED WINDS OR FREQUENT GUSTS OF 22 TO 33 KNOTS ARE LIKELY...AND/OR WAVES GREATER THAN 4 FEET ARE EXPECTED. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR UPDATES...OR CHECK OUR WEB SITE AT WEATHER.GOV/IWX/?N=MARINE
085 WHUS73 KIWX 040214 MWWIWX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE NORTHERN INDIANA 1014 PM EDT WED AUG 3 2011 LMZ043-046-040800- /O.CON.KIWX.SC.Y.0041.000000T0000Z-110804T0800Z/ NEW BUFFALO MI TO ST JOSEPH MI-MICHIGAN CITY IN TO NEW BUFFALO MI- 1014 PM EDT WED AUG 3 2011 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 AM EDT THURSDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 AM EDT THURSDAY. * WINDS: VEERING NORTHEAST 5 TO 15 KNOTS TONIGHT. * WAVES: GRADUALLY SUBSIDING TO 4 FEET OR LESS BY DAYBREAK THURSDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT SUSTAINED WINDS OR FREQUENT GUSTS OF 22 TO 33 KNOTS ARE LIKELY...AND/OR WAVES GREATER THAN 4 FEET ARE EXPECTED. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR UPDATES...OR CHECK OUR WEB SITE AT WEATHER.GOV/IWX/?N=MARINE
What forecasters said that day
The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Northern Indiana wrote its last area forecast discussion before this small craft advisory went out at Aug 2, 1:30 AM EDT, 3 hours 7 minutes earlier.
Area forecast discussion, Aug 2, 1:30 AM EDT, 3 hours 7 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE NORTHERN INDIANA 130 AM EDT TUE AUG 2 2011 .AVIATION... /06Z TAFS/. FEW CHANGES TO TAFS WITH CONVECTIVE EVOLUTION STILL UNCLEAR THROUGH THE PERIOD. 2 AREAS BEING MONITORED UPSTREAM WHICH COULD IMPACT THE AREA THROUGH THE PERIOD. THE FIRST IS A WEAKENING AREA OF SHOWERS AND STORMS DRIFTING SE THROUGH WISCONSIN THAT WOULD MOVE IN SOMETIME TOWARDS OR AFTER 12Z. HRRR MODEL BRINGS THIS IN WITH LIGHTER PRECIP BUT DISSIPATES WITH TIME. WITH CONFIDENCE LOW ON REMNANTS OF THIS...WILL HOLD OFF ON ANY PRECIP THROUGH 00Z. WINDS WILL BECOME GUSTY TO 15 TO 20 KTS OR HIGHER DURING THE AFTERNOON AS MIXING OF STRONGER WINDS IN LOW LEVELS OCCURS. MORE LIKELY SCENARIO IS EXPANDING COMPLEX OF STORMS ACROSS WESTERN MINNESOTA MOVING EAST AND EVENTUALLY SE WITH MAIN FORCING ACCOMPANYING IT. MOST LIKELY EVOLUTION FOR THE AREA WILL BE A LINE OF STG-SVR STORMS THAT WILL MOVE IN AFTER 00Z IN NORTHERN AREAS. SOUTHERN EXTENT OF THIS REMAINS QUESTIONABLE WRT TIMING AND COVERAGE. WILL ADD TEMPO GROUP TO KSBN STARTING AT 2Z BUT LEAVE KFWA DRY FOR NOW. IF SOME MODEL SOLUTIONS WORK OUT...COULD BE A FAIR AMOUNT OF STRONG WINDS WITH THESE STORMS. && .PREV DISCUSSION... /ISSUED 435 PM EDT MON AUG 1 2011/ SHORT TERM...TONIGHT THROUGH TUESDAY NIGHT NEAR TERM CONVECTIVE POTENTIAL THROUGH EARLY THIS EVENING...AND THEN AGAIN LATE TUESDAY AFTERNOON INTO TUESDAY NIGHT WILL CONTINUE TO BE THE CONCERNS. BROAD UPPER FORCING IN THE FORM OF A SHEARED VORT MAX ASSOCIATED WITH A FAIRLY STRONG JET STREAK TRACKING ACROSS THE GREAT LAKES REGION WILL CONTINUE TO BE THE MAIN MID/UPPER LEVEL FORCING MECHANISM LATE THIS AFTERNOON. PLENTY OF INSTABILITY...WITH AN AXIS OF 100 MB MLCAPES ON THE ORDER OF 2500 TO 3000 J/KG ACROSS FAR NORTHERN INDIANA INTO NORTHWEST OHIO. STRONGER DPVA WITH THIS SHEARED VORT APPEARS TO BE SHIFTING ACROSS EXTREME NORTHEAST PORTIONS OF THE AREA AND STRONGER FORCING MAY BE SHIFTING EAST OF THE AREA OVER THE NEXT FEW HOURS. DEEP LAYER SHEAR ALSO SUFFICIENT FOR SEVERE STORMS IN THE 30 TO 40 KNOT RANGE. DESPITE THE FAVORABLE COMBINATION OF INSTABILITY AND SHEAR...SLOWLY EASTWARD MIGRATING UPPER FORCING AND VERY WEAK NATURE TO LOW LEVEL CONVERGENCE FIELDS MAY LIMIT SEVERE POTENTIAL. HOWEVER...POSSIBILITY OF AN ISOLATED SEVERE STORM WILL CONTINUE AT LEAST THROUGH LATE AFTERNOON ACROSS NORTHWEST OHIO. COULD SEE ADDITIONAL ISOLATED SHOWERS AND STORMS DEVELOP WESTWARD ACROSS SOUTHWEST AND CENTRAL PORTIONS OF THE CWA WITH A WEAK LOW LEVEL MOISTURE CONVERGENT BOUNDARY WITH THE TROUGH...BUT BEING EVEN FURTHER DIVORCED FROM STRONGER FORCING THE CONFIDENCE IN THIS SCENARIO IS QUITE LOW. TURNING ATTENTION UPSTREAM...SATELLITE IMAGERY AND REGIONAL RADAR MOSAIC DEPICTS NEXT MCS ACROSS SOUTH CENTRAL MINNESOTA. FORWARD PROPAGATING CORFIDI VECTORS AND THICKNESS ORIENTATION FAVOR EVENTUAL SOUTHEAST PROPAGATION DOWN THE RIDGE. HOWEVER...GIVEN MAXIMUM INSTABILITY AXIS FROM IOWA INTO SOUTHERN MINNESOTA AND STRONGER LOW LEVEL MOISTURE CONVERGENCE WITH THE LOW LEVEL JET LIKELY REMAINING ANCHORED WEST OF THE AREA...DO FEEL THAT THIS MCS MAY CONTINUE TO EXPERIENCE A MIXED MODE OF UPWIND AND FORWARD PROPAGATION AND CONFIDENCE NOT HIGH ON POTENTIAL OF THIS COMPLEX REACHING LOCAL AREA. DUE TO ABOVE CONCERNS...DID REINTRODUCE SOME ADDITIONAL LOW CHANCE TSRA POPS OVERNIGHT ACROSS THE NORTH WHICH ALSO WILL BECOME AN AREA OF INCREASINGLY STRONG ISENTROPIC LIFT AS LOW LEVEL SOUTHWESTERLIES BEGIN TO STRENGTHEN OVERNIGHT ACROSS THIS BAROCLINIC ZONE. ON TUESDAY...STRONGER SOUTHWESTERLY LOW LEVEL FLOW WILL SHIFT EASTWARD INTO THE AREA IN ADVANCE OF AN APPROACHING FRONT ASSOCIATED WITH UPPER TROUGH MOVING ACROSS SOUTHERN CANADA. AN AXIS OF DEEPER LOW LEVEL MOISTURE WILL ADVECT INTO THE AREA FROM THE NORTHWEST BY LATE TUESDAY AFTERNOON OR TUESDAY EVENING. CONVECTIVE POTENTIAL DURING THE DAY IS SOMEWHAT UNCLEAR...WITH FORECAST SOUNDINGS STILL SUGGESTING CAPPED CONDITIONS IN PLACE UNTIL THIS AXIS OF DEEPER MOISTURE DROPS INTO THE AREA LATE IN THE DAY. RENEWED MCS DEVELOPMENT IS EXPECTED ACROSS THE UPPER MIDWEST TUESDAY AFTERNOON...AND SOME RESIDUAL DEBRIS CLOUDINESS IS POSSIBLE ACROSS THE AREA. DESPITE LOW LEVEL THERMAL RIDGE ADVECTING INTO THE AREA AND FORECAST AFTERNOON HEAT INDEX VALUES NEAR 100...WILL HOLD OFF ON HEAT ADVISORY HEADLINES AT THIS TIME DUE TO UNCERTAINTIES WITH CLOUD COVER. SOME SYNOPTIC WIND GUSTS TO 20 TO 30 MPH ALSO POSSIBLE DURING THE DAY TUESDAY WITH TIGHTENING LOW LEVEL HEIGHT GRADIENT IN ADVANCE OF THE FRONT. OF GREATEST CONCERN TUESDAY NIGHT WILL BE POTENTIAL FOR SEVERE WEATHER/HEAVY RAIN WITH INCREASING INSTABILITY WITH THE ARRIVAL OF DEEPER MOISTURE AND SUFFICIENT DEEP LAYER SHEAR PROFILES. STRONGEST WARM ADVECTION AND LOW LEVEL MOISTURE CONVERGENCE WILL LIKELY REMAIN NORTH NORTHEAST OF THE AREA...BUT STILL CONCERN OVER THE LOCAL AREA OF MCS MOVING INTO THE AREA FROM THE NORTHWEST TUESDAY NIGHT WITH POSSIBLE WIND THREAT. EVEN IF MCS PROPAGATES EAST/NORTHEAST OF THE AREA...UPWIND DEVELOPMENT ALONG THE FRONT TRAILING BACK TO THE SOUTHWEST SEEMS PROBABLE AT THIS POINT...SO HAVE GONE AHEAD AND UPPED POPS TO LIKELY ACROSS THE NORTH. LONG TERM... WEDNESDAY THROUGH MONDAY...AN UPPER LEVEL RIDGE WILL FLATTEN AS ENERGY IN A HIGH ZONAL FLOW MOVES EAST ACROSS THE NORTHERN CONUS AND FAR SOUTHERN CANADA. TIMING OF THESE INDIVIDUAL WAVES INTO THE WESTERN GREAT LAKE REGION ARE CRITICAL TO THE TIMING OF STORMS. VERY LOW MODEL CONFIDENCE IN THE TIMING OF INDIVIDUAL WAVES PAST SATURDAY MORNING GIVEN GFS AND CANADIAN GEM ENSEMBLE SPREAD AMONG MEMBERS. HOWEVER...THE BULK OF THESE ENSEMBLES SUPPORT A INDICATION OF A LONGWAVE TROF BEGINNING TO SET UP OVER THE EAST CONUS WITH THE UPPER LEVEL RIDGE SUPPRESSED TO THE SOUTHWEST. FOR NOW...HAVE PLACED A LITTLE MORE DETAIL IN THE TIMING OF STORMS WEDNESDAY...AND LEFT THE CHANCE FOR STORMS FRIDAY/FRIDAY NIGHT. THE MEX MOS HIGHS MAY BE A LITTLE COOL OVER EAST AREAS WERE ANTECEDENTLY DRY CONDITIONS WILL LIKELY ALLOW A LARGER DIURNAL SPREAD. KEPT TEMPERATURES ABOVE NORMAL THROUGH THE PERIOD GIVEN PERSISTENCE THAT INCLUDED 32 OF THE PAST 33 DAYS AT OR ABOVE NORMAL AT FORT WAYNE. MARINE... NOT MUCH CHANGE TO PREVIOUS MARINE THINKING WITH A PERIOD OF POTENTIALLY DANGEROUS CONDITIONS FOR RECREATIONAL BOATERS AND SWIMMERS. SOUTHWEST WINDS WILL STRENGTHEN DURING THE DAY TUESDAY WITH WAVE HEIGHTS BUILDING INTO THE 2 TO 4 OR 3 TO 5 FOOT RANGE BY EARLY TUESDAY EVENING. A MODERATE RISK OF RIP CURRENTS IS EXPECTED BEGINNING LATE TUESDAY NIGHT...TRANSITIONING TO A HIGH RISK FOR WEDNESDAY BEHIND A COLD FRONT TRACKING THROUGH THE AREA BRINGING WINDS AROUND TO THE NORTH. THESE CONDITIONS LIKELY TO PERSIST INTO LATE WEDNESDAY NIGHT. && .IWX WATCHES/WARNINGS/ADVISORIES... IN...NONE. MI...NONE. OH...NONE. LM...NONE. && SHORT TERM/MARINE...MARSILI LONG TERM...SKIPPER AVIATION...FISHER
Hazardous weather outlook, Aug 1, 5:57 PM EDT, 10 hours 40 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED NATIONAL WEATHER SERVICE NORTHERN INDIANA 557 PM EDT MON AUG 1 2011 INZ004>009-012>018-020-022>027-032>034-MIZ078>081-OHZ001-002-004-005- 015-016-024-025-022200- ST. JOSEPH IN-ELKHART-LAGRANGE-STEUBEN-NOBLE-DE KALB-STARKE-PULASKI- MARSHALL-FULTON IN-KOSCIUSKO-WHITLEY-ALLEN IN-WHITE-CASS IN-MIAMI- WABASH-HUNTINGTON-WELLS-ADAMS-GRANT-BLACKFORD-JAY-CASS MI- ST. JOSEPH MI-BRANCH-HILLSDALE-WILLIAMS-FULTON OH-DEFIANCE-HENRY- PAULDING-PUTNAM-VAN WERT-ALLEN OH- INCLUDING THE CITIES OF...SOUTH BEND...MISHAWAKA...ELKHART... GOSHEN...LAGRANGE...TOPEKA...ANGOLA...KENDALLVILLE...LIGONIER... AUBURN...GARRETT...KNOX...NORTH JUDSON...WINAMAC...FRANCESVILLE... PLYMOUTH...BREMEN...ROCHESTER...WARSAW...WINONA LAKE... COLUMBIA CITY...SOUTH WHITLEY...FORT WAYNE...MONTICELLO... BROOKSTON...LOGANSPORT...PERU...WABASH...NORTH MANCHESTER... HUNTINGTON...BLUFFTON...OSSIAN...DECATUR...BERNE...MARION... HARTFORD CITY...MONTPELIER...PORTLAND...DOWAGIAC...CASSOPOLIS... STURGIS...THREE RIVERS...COLDWATER...HILLSDALE...BRYAN...WAUSEON... ARCHBOLD...DEFIANCE...NAPOLEON...PAULDING...ANTWERP...OTTAWA... PANDORA...VAN WERT...DELPHOS...LIMA 557 PM EDT MON AUG 1 2011 /457 PM CDT MON AUG 1 2011/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHWEST OHIO... NORTHERN INDIANA AND SOUTHWEST LOWER MICHIGAN. .DAY ONE...TONIGHT ISOLATED THUNDERSTORMS ARE EXPECTED THIS EVENING ESPECIALLY ACROSS NORTHWEST OHIO. ISOLATED SEVERE THUNDERSTORMS ARE POSSIBLE THROUGH MID EVENING. THERE IS ANOTHER CHANCE OF THUNDERSTORMS LATE TONIGHT ACROSS MAINLY FAR NORTHERN INDIANA. SEVERE WEATHER IS NOT EXPECTED. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY PEAK AFTERNOON HEAT INDICES ARE EXPECTED TO REACH AROUND 100 ON TUESDAY AFTERNOON. THERE IS A CHANCE FOR THUNDERSTORMS TUESDAY AFTERNOON INTO WEDNESDAY AND AGAIN THURSDAY NIGHT AND FRIDAY. SOME OF THE STORMS MAY SEVERE TUESDAY NIGHT WITH THE GREATEST POTENTIAL BEING DAMAGING WIND GUSTS. THERE IS ALSO A POTENTIAL OF SOME LOCALLY HEAVY RAINFALL TUESDAY NIGHT. .SPOTTER INFORMATION STATEMENT... SPOTTERS ARE NEEDED THIS EVENING MAINLY ACROSS NORTHWEST OHIO. SPOTTER ACTIVATION MAY BE NEEDED LATE TUESDAY AFTERNOON AND ESPECIALLY INTO TUESDAY NIGHT. && STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR UPDATES...OR CHECK OUR WEB SITE AT WEATHER.GOV/IWX INZ003-LMZ043-046-MIZ077-022200- LA PORTE-NEW BUFFALO MI TO ST JOSEPH MI- MICHIGAN CITY IN TO NEW BUFFALO MI-BERRIEN- INCLUDING THE CITIES OF...MICHIGAN CITY...LA PORTE...NILES... BENTON HARBOR...ST. JOSEPH...BUCHANAN 557 PM EDT MON AUG 1 2011 /457 PM CDT MON AUG 1 2011/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHERN INDIANA... SOUTHWEST LOWER MICHIGAN AND THE NEARSHORE WATERS OF SOUTHEASTERN LAKE MICHIGAN. .DAY ONE...TONIGHT THERE IS A CHANCE OF THUNDERSTORMS LATE TONIGHT. SEVERE WEATHER IS NOT EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY THERE IS A CHANCE FOR THUNDERSTORMS TUESDAY AFTERNOON INTO WEDNESDAY AND AGAIN THURSDAY NIGHT AND FRIDAY. SOME OF THE STORMS MAY BE SEVERE TUESDAY NIGHT. PEAK AFTERNOON HEAT INDICES ARE EXPECTED TO REACH BETWEEN 95 AND 100 DEGREES TUESDAY AFTERNOON. CONDITIONS HAZARDOUS TO SMALL CRAFT MAY OCCUR TUESDAY NIGHT INTO WEDNESDAY. IN ADDITION...THERE IS A MODERATE RISK FOR RIP CURRENTS TUESDAY AND A HIGH RISK FOR RIP CURRENTS ON WEDNESDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED THROUGH TONIGHT. HOWEVER...SPOTTER ACTIVATION MAY BE NEEDED BY LATE TUESDAY AFTERNOON AND ESPECIALLY BY TUESDAY EVENING. && STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR UPDATES...OR CHECK OUR WEB SITE AT WEATHER.GOV/IWX
The office that day
Everything else NWS Northern Indiana issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Aug 2, 4:19 AM EDT | Heat Advisory | IWX | Adams, Allen, Blackford, Cass, DeKalb, Elkhart and 14 more | 16 hr |
| Aug 2, 4:41 AM EDT | Rip Current Statement | IWX | 54 hr | |
| Aug 2, 7:17 PM EDT | Special Marine Warning | IWX | 107 min |
Nearby
Small Craft Advisories in Indiana, 2011Every small craft advisory in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.